Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 7, NWS Norman, OK

March 5, 2026Alfalfa County, Major County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 5, 2026, 8:40 PM CST for Alfalfa County, Major County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2026, 8:40 PM CST (02:40 UTC)
Expired
Mar 5, 2026, 9:30 PM CST
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Alfalfa County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 39 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 9:15 PM CSTTORNADO3 Wsw Helena, OKRadar detected TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 5:43 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2129 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

175 
WFUS54 KOUN 060240
TOROUN
OKC003-093-060330-
/O.NEW.KOUN.TO.W.0007.260306T0240Z-260306T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
840 PM CST Thu Mar 5 2026

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Alfalfa County in northwestern Oklahoma...
  Northeastern Major County in northwestern Oklahoma...

* Until 930 PM CST.

* At 840 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Orienta, moving northeast at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Helena, Cleo Springs, Goltry, Aline, and Orienta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3659 9810 3648 9815 3633 9840 3630 9852
      3636 9860 3640 9856 3640 9853 3644 9853
      3668 9832
TIME...MOT...LOC 0240Z 221DEG 28KT 3636 9852 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

..speg.
3 follow-up statements
471 
WWUS54 KOUN 060259
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
859 PM CST Thu Mar 5 2026

OKC003-093-060330-
/O.CON.KOUN.TO.W.0007.000000T0000Z-260306T0330Z/
Alfalfa OK-Major OK-
859 PM CST Thu Mar 5 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN ALFALFA AND NORTHEASTERN MAJOR COUNTIES...

At 858 PM CST, a severe thunderstorm capable of producing a tornado 
was located 4 miles north of Cleo Springs, moving northeast at 25 
mph. People near and south of Aline should take shelter now! 

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Helena, Cleo Springs, Goltry, and Aline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3659 9810 3648 9815 3640 9842 3645 9850
      3668 9832
TIME...MOT...LOC 0258Z 215DEG 21KT 3645 9844 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

..speg.
229 
WWUS54 KOUN 060318
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
918 PM CST Thu Mar 5 2026

OKC093-060327-
/O.CAN.KOUN.TO.W.0007.000000T0000Z-260306T0330Z/
Major OK-
918 PM CST Thu Mar 5 2026

...THE TORNADO WARNING FOR NORTHEASTERN MAJOR COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved into 
Alfalfa County. Therefore, the warning has been cancelled for Major 
County.

LAT...LON 3659 9816 3654 9823 3650 9833 3652 9838
      3665 9832
TIME...MOT...LOC 0317Z 217DEG 21KT 3655 9832 

$$

OKC003-060330-
/O.CON.KOUN.TO.W.0007.000000T0000Z-260306T0330Z/
Alfalfa OK-
918 PM CST Thu Mar 5 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN ALFALFA COUNTY...

At 917 PM CST, a severe thunderstorm is likely producing a tornado 
near Helena, moving northeast at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3659 9816 3654 9823 3650 9833 3652 9838
      3665 9832
TIME...MOT...LOC 0317Z 217DEG 21KT 3655 9832 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

..speg.
596 
WWUS54 KOUN 060319
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
919 PM CST Thu Mar 5 2026

OKC003-060330-
/O.CON.KOUN.TO.W.0007.000000T0000Z-260306T0330Z/
Alfalfa OK-
919 PM CST Thu Mar 5 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR
SOUTHEASTERN ALFALFA COUNTY...

At 919 PM CST, a confirmed large and extremely dangerous tornado was 
located near Helena, moving northeast at 25 mph. People near and 
north of Helena should take shelter now!

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3659 9816 3655 9825 3651 9832 3653 9836
      3665 9832
TIME...MOT...LOC 0319Z 212DEG 22KT 3656 9831 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 5, 5:46 PM CST, 2 hours 54 minutes earlier. Its key messages:

  • Updated at 525 PM CST Thu Mar 5 2026
  • Potentially significant round of severe thunderstorms across western into central Oklahoma and portions of western-north Texas Thursday evening into early Friday morning.
  • Additional potential for severe weather on Friday mainly east of I-35 and next week Tuesday.
  • Elevated fire weather conditions possible across western Oklahoma/western-north Texas on Friday afternoon and returning to northwest Oklahoma Sunday afternoon.
Area forecast discussion, Mar 5, 5:46 PM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Norman OK
546 PM CST Thu Mar 5 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 525 PM CST Thu Mar 5 2026

- Potentially significant round of severe thunderstorms across
  western into central Oklahoma and portions of western-north
  Texas Thursday evening into early Friday morning.

- Additional potential for severe weather on Friday mainly east of
  I-35 and next week Tuesday.

- Elevated fire weather conditions possible across western
  Oklahoma/western-north Texas on Friday afternoon and returning
  to northwest Oklahoma Sunday afternoon.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 118 PM CST Thu Mar 5 2026

Severe thunderstorms will be possible during the evening and
overnight hours generally west and north of the I-44 corridor with
the overall highest risk area across western Oklahoma into a small
part of western north Texas.

The main upper system/trough will remain deepening across the western
U.S. while southerly low-level flow will continue to transport gulf-
based moisture across eastern Texas into Oklahoma sharpening a
dryline across eastern New Mexico punching into the western TX/OK
Panhandles this evening.  Our forecast area should stay well east of
the dryline through tonight.  Steepening mid-level lapse rates
enhanced by diurnal heating will destabilize the moist air ahead of
the dryline although some model inconsistencies seen in the
deterministic models with the convective potential strength. NAM
guidance is the bullish with strong CAPE values of 2500-3000 J/kg
while RAP & ECMWF are more in the 1000-2000 J/kg moderate range with
RAP in the strong range across northern Texas.  All models in
general agreement with ample deep-layer shear increasing across all
of our western CWA as well as strengthening low-level shear &
moisture advection from a strong southerly low-level jet tonight.
The GFS (and NAM to some degree) also suggest a few embedded
shortwaves downstream from the trough propagating through the
southwesterly mid-level flow across our area this evening mainly
west of I-35. Certainly lots of dynamic forcing and moisture/fuel
but thermodynamic strength may depend on diurnal heating strength
this afternoon across our area.  Certainly not 100% sunshine
although latest HREF suggesting some of the denser low to mid-level
cloudiness may break to scatter with the higher thinner Cirrus
persisting.  Surface-based convective initiation may also depend on
diurnal heating as we have no surface boundaries in place. However
could get some surface boundaries from outflow tonight should any
convection develop.

Should diurnal heating be sufficient we could see convection
initiation by late afternoon with the severe risk increasing into
the evening and early overnight hours.  A slight risk area will be
in place generally west and north of I-44 with the highest/Enhanced
risk area across much of our west in the bullseye where the
strongest instability may be.  Shear will be sufficient for
organized severe to supercell formation with all severe hazards
(hail, winds, tornado) possible.  The timing of severe weather based
on CAM's suggests toward the evening hours across western Oklahoma.
Tonight's low-level level jet could keep convection going overnight
with the Marginal to Slight severe risk diminishing across central
into northcentral Oklahoma.  As far a temperatures, will trend
cooler than NBM for this afternoons MaxT using the CONSShort
guidances due to persisting afternoon cloud cover.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 118 PM CST Thu Mar 5 2026

Friday will be the second of two days for potential severe storms
with the higher risk area shifting east generally along and east of
the I-35 corridor as well as fire weather concerns across our west.

The upper trough will be approaching although its upper low may stay
north of us moving into the Central Plains. Our area will remain in
a warm moist unstable sector until a couple of surface boundaries
start moving in.  The aforementioned dryline is expected to punch
into our western CWA on Friday afternoon with a cold front pushing
through during the evening hours.  It will be windier Friday
afternoon as a surface low lee of the Colorado Rockies deepens
producing a tight pressure gradient across our area with sustained
winds up to 25 mph possible. Although the low-level jet weakens
slightly during the afternoon it will be sufficient to produce wind
gusts at 30-40 mph by afternoon mixing especially across our west
where mixing may be higher/strongest. The dryline punch into our
west and gusty south shifting southwesterly winds will increase fire
weather conditions across our west and that fire danger will be
highest in areas that receive little to no prior rainfall.  With an
Elevated fire danger risk across our west, our remaining areas
closer to I-35 could see some convection with a severe risk
increasing as the afternoon progresses up through the cold front
passage which may not reach the I-35 & H.E. Bailey Turnpike until
toward midnight.  The highest severe risk for Friday will be across
southeast Oklahoma where all hazards will be possible with mainly a
large hail/damaging winds hazards further west to the I-35 corridor.
There is a potential for a wind advisory for Friday afternoon
although confidence is not high enough to exceed that criteria (over
40 mph) at this time.

For Saturday all of our forecast area will be post-frontal.  Models
suggest the upper trough amplifying across the Southwestern U.S.
possibly developing into a cut-off system maintaining southwest flow
aloft across the Southern Plains.  Will keep POPs across our
southern CWA with a few elevated disturbances coming through our mid-
level flow.  The atmosphere staying stable on Saturday for any
convection so will keep those POPs as just rain.  Temperatures will
be cooler and more seasonably normal on Saturday within a cooler air
mass.  High pressure settles in Saturday night with strong
radiational cooling conditions in place becoming cold overnight with
temperatures dropping to or near freezing across many areas.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 1245 AM CST Thu Mar 5 2026

Sunday into Monday should trend back towards mainly dry weather with
seasonable temperatures (60s to 70s). Precipitation chances will
begin to increase into Monday evening, initially across the Red
River Valley, as a previously closed upper low across the Baja
Peninsula begins to open up and meander eastward. Tuesday is
looking rainy, especially in areas near and east of Interstate 44.
With a large warm sector appearing to be in place ahead of this
approaching system, severe weather chances are evident on Tuesday.
Details on timing, areas and potential hazards are a bit murky,
so make sure to check back for future updates.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 525 PM CST Thu Mar 5 2026

IFR ceilings prevail (WWR,PNC) north of a warm front late this
afternoon, with VFR conditions elsewhere. Widely scattered
showers and isolated thunderstorms are associated with a thin band
of mid- level clouds that a moving quickly north and east. This
evening, strong to severe thunderstorms are expected to form and
move across parts of western Oklahoma and western north Texas.
Some of the thunderstorms may lower visibility to near 1 mile.
Most of the convection is expected to be north and east of all
TAF sites by 9Z Friday.

With a strong low-level jet developing this evening, and a decent
pressure gradient, surface winds will remain gusty with the
exception of far northern Oklahoma. Ceilings are expected to
lower to MVFR this evening and overnight and continued into Friday
morning. Clearing should occur across western Oklahoma WWR/CSM,
as a dryline moves across western Oklahoma Friday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  74  42  59 /  70  40  30  10
Hobart OK         57  81  40  61 /  90  20  10  20
Wichita Falls TX  62  83  47  62 /  60  50  30  50
Gage OK           54  78  32  59 /  50   0   0   0
Ponca City OK     59  74  38  59 /  80  40  40   0
Durant OK         63  73  53  66 /  40  80  70  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....09
AVIATION...06

In the hours before

Special weather statement, Mar 5, 6:54 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Norman OK
654 PM CST Thu Mar 5 2026

OKZ015-016-060130-
Dewey OK-Custer OK-
654 PM CST Thu Mar 5 2026

...A strong thunderstorm will impact portions of northwestern Custer
and eastern Dewey Counties through 730 PM CST...

At 654 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Butler, moving northeast at 40 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Taloga and Putnam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3560 9910 3572 9927 3609 9896 3591 9871
TIME...MOT...LOC 0054Z 219DEG 33KT 3572 9913

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

..speg.
Special weather statement, Mar 5, 7:21 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
721 PM CST Thu Mar 5 2026

OKZ021-033-034-060145-
Harmon OK-Beckham OK-Greer OK-
721 PM CST Thu Mar 5 2026

...Strong thunderstorms will impact portions of northwestern Harmon,
west central Greer and western Beckham Counties through 745 PM CST...

At 721 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Texola to 10 miles northwest
of Vinson. Movement was north-northeast at 35 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Erick, Sweetwater, and Texola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9980 3524 9977 3494 9988 3492 10000
      3542 10000
TIME...MOT...LOC 0121Z 190DEG 31KT 3514 10001 3499 10000

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

..speg.
Local storm report, Mar 5, 7:44 PM CST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
744 PM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Hail             9 SSW Erick             35.09N 99.91W
03/05/2026  M1.00 Inch       Beckham            OK   Trained Spotter

&&

BT
Local storm report, Mar 5, 8:10 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
810 PM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Hail             Cheyenne                35.61N 99.67W
03/05/2026  E0.88 Inch       Roger Mills        OK   Emergency Mngr

&&

BT
Local storm report, Mar 5, 8:15 PM CST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
815 PM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     Hail             5 N Cheyenne            35.69N 99.67W
03/05/2026  E1.75 Inch       Roger Mills        OK   Trained Spotter

&&

BT
Local storm report, Mar 5, 8:38 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
838 PM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Hail             12 S Cheyenne           35.44N 99.67W
03/05/2026  E0.88 Inch       Roger Mills        OK   Emergency Mngr

&&

BT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:54 PM CSTSpecial Weather StatementOUNDewey36 min
Mar 5, 7:01 PM CSTSevere Thunderstorm WarningOUNCuster, Dewey44 min
Mar 5, 7:21 PM CSTSpecial Weather StatementOUNBeckham24 min
Mar 5, 7:32 PM CSTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Mar 5, 7:44 PM CSTSevere Thunderstorm WarningOUNDewey, Major46 min
Mar 5, 7:50 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Woods40 min
Mar 5, 8:05 PM CSTTornado WarningOUNMajor, Woods40 min
Mar 5, 8:06 PM CSTSevere Thunderstorm WarningOUNEllis, Roger Mills39 min
Mar 5, 8:09 PM CSTSevere Thunderstorm WarningOUNBeckham, Roger Mills51 min
Mar 5, 8:38 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods67 min
Mar 5, 8:42 PM CSTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills48 min
Mar 5, 9:23 PM CSTTornado Warning Tornado observedConsiderable damage threatOUNAlfalfa28 min
Mar 5, 9:41 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
Mar 5, 9:45 PM CSTTornado Warning Tornado observedOUNGrant45 min
Mar 5, 9:54 PM CSTTornado Warning Tornado observedConsiderable damage threatOUNGrant51 min
Mar 5, 9:56 PM CSTSevere Thunderstorm WarningOUNAlfalfa49 min
Mar 5, 9:57 PM CSTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Mar 5, 10:15 PM CSTTornado WarningOUNBeckham30 min
Mar 5, 10:29 PM CSTTornado Warning Tornado observedConsiderable damage threatOUNGrant35 min
Mar 5, 10:32 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Grant43 min
Mar 5, 10:39 PM CSTSevere Thunderstorm WarningOUNBeckham, Roger Mills51 min
Mar 5, 10:41 PM CSTTornado WarningOUNBeckham, Roger Mills34 min
Mar 5, 11:23 PM CSTSevere Thunderstorm WarningOUNRoger Mills52 min
Mar 5, 11:44 PM CSTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Mar 6, 12:10 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNDewey, Major, Woodward50 min
Mar 6, 12:21 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods39 min
Mar 6, 12:54 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods51 min
Mar 6, 1:37 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay38 min
Mar 6, 2:12 AM CSTSpecial Weather StatementOUNGrant, Kay48 min
Mar 6, 8:37 AM CSTSpecial Weather StatementOUNLogan38 min
Mar 6, 8:48 AM CSTSevere Thunderstorm WarningOUNLogan, Noble, Payne25 min
Mar 6, 8:52 AM CSTSpecial Weather StatementOUNGrady23 min
Mar 6, 9:03 AM CSTSpecial Weather StatementOUNOklahoma27 min
Mar 6, 9:17 AM CSTSpecial Weather StatementOUNLogan, Noble43 min
Mar 6, 9:47 AM CSTSpecial Weather StatementOUNLincoln28 min
Mar 6, 10:06 AM CSTSpecial Weather StatementOUNPayne39 min
Mar 6, 10:49 AM CSTSpecial Weather StatementOUNPayne26 min
Mar 6, 2:43 PM CSTSpecial Weather StatementOUNJohnston32 min
Mar 6, 2:59 PM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Murray46 min
Mar 6, 3:07 PM CSTSpecial Weather StatementOUNMurray38 min
Mar 6, 3:16 PM CSTSevere Thunderstorm WarningOUNGarvin, Murray44 min
Mar 6, 3:38 PM CSTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie52 min
Mar 6, 4:05 PM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie40 min
Mar 6, 4:09 PM CSTSevere Thunderstorm WarningOUNGrady, McClain36 min
Mar 6, 4:12 PM CSTSevere Thunderstorm WarningOUNLincoln48 min
Mar 6, 4:13 PM CSTSevere Thunderstorm WarningOUNCarter, Garvin47 min
Mar 6, 4:18 PM CSTSevere Thunderstorm WarningOUNPottawatomie, Seminole42 min
Mar 6, 4:33 PM CSTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole42 min
Mar 6, 4:44 PM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min
Mar 6, 4:48 PM CSTSevere Thunderstorm WarningOUNPayne27 min
Mar 6, 5:11 PM CSTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole49 min
Mar 6, 5:27 PM CSTSevere Thunderstorm WarningOUNLincoln36 min
Mar 6, 5:57 PM CSTSevere Thunderstorm WarningOUNPottawatomie, Seminole48 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.